Alert archive / Tennessee / Flash Flood Warnings in 2022
Flash Flood Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 13, 2022, 4:27 PM CDT for Lauderdale County, Tipton County, Tennessee. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 4:27 PM CDT (21:27 UTC)
- Expired
- Apr 13, 2022, 8:42 PM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 19 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 4:52 PM CDT | FLASH FLOOD | 2 Nne Atoka, TN | NORTHBOUND LANES OF HWY 51 BETWEEN ATOKA AND BRIGHTON CLOSED DUE TO FLOODING. |
| Apr 13, 7:05 PM CDT | FLASH FLOOD | Munford, TN | ROADS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -450 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 627 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
214
WGUS54 KMEG 132127
FFWMEG
TNC097-167-140030-
/O.NEW.KMEG.FF.W.0003.220413T2127Z-220414T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
427 PM CDT Wed Apr 13 2022
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Southern Lauderdale County in western Tennessee...
Tipton County in western Tennessee...
* Until 730 PM CDT.
* At 427 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Covington, Fort Pillow State Park, Munford, Brighton, Ft Pillow,
Dixonville, Tipton, Atoka, Gilt Edge, Burlison, Garland, Akins
Corner, Egypt, Bride, Clopton, Beaver, Idaville, Crosstown,
Tabernacle and Rialto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3540 9003 3552 8994 3552 8991 3553 8990
3555 8992 3568 8982 3565 8947 3560 8947
3558 8950 3556 8948 3540 8957 3539 8970
3541 8971 3540 8978 3539 8978 3539 8988
FLASH FLOOD...RADAR INDICATED
$$
TLSJr4 follow-up statements
878
WGUS74 KMEG 132156
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
456 PM CDT Wed Apr 13 2022
TNC097-167-140030-
/O.CON.KMEG.FF.W.0003.000000T0000Z-220414T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale TN-Tipton TN-
456 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR SOUTHERN LAUDERDALE AND TIPTON COUNTIES...
At 456 PM CDT, local law enforcement reported flooding from
thunderstorms producing heavy rain across the warned area. Between 1
and 2 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas. Some roads are closed in
Tipton County.
Some locations that will experience flash flooding include...
Covington, Fort Pillow State Park, Munford, Brighton, Ft Pillow,
Dixonville, Tipton, Atoka, Gilt Edge, Burlison, Garland, Akins
Corner, Egypt, Bride, Clopton, Beaver, Idaville, Crosstown,
Tabernacle and Rialto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3540 9003 3552 8994 3552 8991 3553 8990
3555 8992 3568 8982 3565 8947 3560 8947
3558 8950 3556 8948 3540 8957 3539 8970
3541 8971 3540 8978 3539 8978 3539 8988
FLASH FLOOD...OBSERVED
$$
TLSJr662
WGUS74 KMEG 132359
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
659 PM CDT Wed Apr 13 2022
TNC097-167-140030-
/O.CON.KMEG.FF.W.0003.000000T0000Z-220414T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale TN-Tipton TN-
659 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR SOUTHERN LAUDERDALE AND TIPTON COUNTIES...
At 659 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 1 and 2 inches
of rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Covington, Fort Pillow State Park, Munford, Brighton, Ft Pillow,
Dixonville, Tipton, Atoka, Gilt Edge, Burlison, Garland, Akins
Corner, Egypt, Bride, Clopton, Beaver, Idaville, Crosstown,
Tabernacle and Rialto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3540 9003 3552 8994 3552 8991 3553 8990
3555 8992 3568 8982 3565 8947 3560 8947
3558 8950 3556 8948 3540 8957 3539 8970
3541 8971 3540 8978 3539 8978 3539 8988
FLASH FLOOD...OBSERVED
$$
TLSJr857
WGUS54 KMEG 140009
FFWMEG
TNC097-167-140200-
/O.EXT.KMEG.FF.W.0003.000000T0000Z-220414T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
709 PM CDT Wed Apr 13 2022
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Southern Lauderdale County in western Tennessee...
Tipton County in western Tennessee...
* Until 900 PM CDT.
* At 709 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Covington, Fort Pillow State Park, Munford, Brighton, Ft Pillow,
Dixonville, Tipton, Atoka, Gilt Edge, Burlison, Garland, Akins
Corner, Egypt, Bride, Clopton, Beaver, Idaville, Crosstown,
Tabernacle and Rialto.
Roads are still flooded in parts of the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3540 9003 3552 8994 3552 8991 3553 8990
3555 8992 3568 8982 3565 8947 3560 8947
3558 8950 3556 8948 3540 8957 3539 8970
3541 8971 3540 8978 3539 8978 3539 8988
FLASH FLOOD...OBSERVED
$$
TLSJr245
WGUS74 KMEG 140142
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
842 PM CDT Wed Apr 13 2022
TNC097-167-140152-
/O.CAN.KMEG.FF.W.0003.000000T0000Z-220414T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale TN-Tipton TN-
842 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN LAUDERDALE AND
TIPTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3540 9003 3552 8994 3552 8991 3553 8990
3555 8992 3568 8982 3565 8947 3560 8947
3558 8950 3556 8948 3540 8957 3539 8970
3541 8971 3540 8978 3539 8978 3539 8988
$$
TLSJrWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 12:51 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 13, 12:51 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1251 PM CDT Wed Apr 13 2022
.DISCUSSION...
Updated for Aviation Discussion related to the 18Z TAFs
&&
.PREV DISCUSSION... /issued 1019 AM CDT Wed Apr 13 2022/
DISCUSSION...
Skies are partly cloudy across the Mid-South this morning with
temperatures ranging from the upper 60s to lower 70s. There are a
few showers across portions of eastern Arkansas and north
Mississippi. The cold front is just about to cross the
Oklahoma/Arkansas border so the main line of thunderstorms will
move into the region by late this afternoon. Current forecast
looks good for now but will update to remove morning wording.
ARS
PREV DISCUSSION... /issued 456 AM CDT Wed Apr 13 2022/
A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
MID-SOUTH THIS AFTERNOON AND EVENING...
DISCUSSION...Surface analysis this morning places a surface low
over Southern Minnesota with a trailing cold front back into
Northwest Missouri, Southeast Kansas and into the Texas/Oklahoma
Panhandle. Additionally, a dry line is located over West Texas.
Meanwhile, a mid-level shortwave is producing showers and a few
thunderstorms across the Mid-South early this morning and have
remained sub-severe thus far. As of 3 AM CDT, temperatures across
the Mid-South remain quite mild in the middle to upper 60s. The
expected severe thunderstorm outbreak will remain the primary
concern in this morning's forecast issuance.
Short term models continue to indicate an upper level trough
becoming negatively tilted as it moves into the Lower Mississippi
Valley this afternoon and evening. Early morning showers and
thunderstorms are expected to depart the forecast area this
morning as the mid-level shortwave trough departs to the east of
the area with a shallow capping inversion forming in its place,
bringing a period of mainly dry weather until early afternoon.
This will aid in developing strong instability (surface-based CAPE
values in excess of 3000 J/kg) across the Mid-South in a warm and
moist environment. The large scale forcing associated with the
upper level trough will begin to erode the capping inversion by
early this afternoon.
Short term Convective Allowing Model solutions (CAMs) indicate
initial convective initiation by early to mid afternoon should be
in the form of discrete convection as showers and thunderstorms
develop across portions of East Arkansas, Northwest Mississippi,
and Southwest Tennessee then spread northeast into the remainder
of the afternoon. 0-6 km Bulk Shear values between 50 to 60 kts,
excellent directional and speed shear provided by a 60 kt low
level jet, 0-1 km storm relative helicity values between 300-400
m2/s2, and low LCL's around 1500 ft will provide a conducive
environment for the development of supercells and tornadoes,
including the potential for strong and long track tornadoes. Very
large hail along with damaging winds are also possible with the
discrete convection.
Between late afternoon and early evening a quasi-linear
convective system (QLCS) is expected to develop along the cold
front producing another potential for severe thunderstorms into
this evening. Some CAMs are indicating the convective mode could
get a little messy between late afternoon into early evening as
the convective mode begins to transition from discrete to quasi-
linear. Anyone in the Mid-South should be prepared for the
potential of large hail, damaging winds, tornadoes regardless of
the convective mode. Be ready to utilize a severe weather safety
plan, and have multiple ways to receive warnings.
In addition, a Wind Advisory remains in effect but was expanded to
include the entire Mid-South due to the strong boundary layer
winds and guidance indicating most locations reaching advisory
criteria. Heavy rainfall is also possible and a Flood Watch
remains in effect for the northern third of the Mid-South into
this evening for the potential of up to 2 inches of rain.
Cooler and drier air will begin to build in behind the front later
tonight bringing a temporary break in inclement weather to the
Mid-South through Friday.
Unfortunately, long term models indicate showers and thunderstorm
chances will return Friday night into Saturday as a warm front
moves back north across the area and yet another potential for a
few strong to severe thunderstorms Friday night. Showers and
thunderstorm chances will persist into Easter Sunday and gradually
come to an end on Monday as a cold front moves across the Lower
Mississippi Valley.
CJC
&&
.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through. TLSJr
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
Mississippi.
MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.
Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.
MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Flood Watch until midnight CDT tonight for Benton TN-Carroll-
Dyer-Gibson-Henry-Lake-Obion-Weakley.
&&Hazardous weather outlook, Apr 13, 3:52 AM CDT, 12 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 352 AM CDT Wed Apr 13 2022 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-141145- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 352 AM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A significant severe weather outbreak is expected across the entire Mid-South this afternoon and evening. Tornadoes, including some potentially strong tornadoes, very large hail and damaging winds are all possible. Heavy rainfall and flash flooding will also be possible. A Flood Watch remains in effect for northern portions of the Mid- South into this evening. A Wind Advisory is in effect through tonight across the entire Mid-South. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few strong to perhaps severe thunderstorms may be possible Friday night across portions of East Arkansas and North Mississippi. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening in support of severe weather operations.
In the hours before
Local storm report, Apr 13, 3:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FUNNEL CLOUD 3 SW BLYTHEVILLE 35.90N 89.97W
04/13/2022 MISSISSIPPI AR TRAINED SPOTTER
FUNNEL CLOUD NEAR HWY 181.
&&
KRDLocal storm report, Apr 13, 3:25 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
04/13/2022 GREENE AR EMERGENCY MNGR
WIRES DOWN NEAR HIGH SCHOOL.
0245 PM TSTM WND DMG 5 S PARAGOULD 35.98N 90.51W
04/13/2022 GREENE AR EMERGENCY MNGR
BARN DAMAGED AND POWER LINES DOWN NEAR HWY
135 AND GREENE COUNTY ROAD 960.
&&Local storm report, Apr 13, 3:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 7 NW MONETTE 35.95N 90.44W
04/13/2022 CRAIGHEAD AR PUBLIC
NUMEROUS POWERLINES DOWN NEAR SCHUGTOWN IN
EASTERN CRAIGHEAD COUNTY.
&&
KRDLocal storm report, Apr 13, 3:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG CARDWELL 36.05N 90.29W
04/13/2022 DUNKLIN MO FIRE DEPT/RESCUE
TREES UPROOTED AND POWER LINES DOWN IN
CARDWELL AREA.
&&
KRDLocal storm report, Apr 13, 4:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 6 WNW MONETTE 35.92N 90.45W
04/13/2022 CRAIGHEAD AR PUBLIC
TREE UPROOTED, POSSIBLY ON A HOUSE, NEAR THE
4-WAY STOP AT DIXIE.
&&
KRDLocal storm report, Apr 13, 4:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
418 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FUNNEL CLOUD WEST MEMPHIS 35.15N 90.18W
04/13/2022 CRITTENDEN AR PUBLIC
&&
KRDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:11 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 20 hr |
| Apr 13, 2:23 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 21 min |
| Apr 13, 3:07 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 23 min |
| Apr 13, 3:08 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 25 min |
| Apr 13, 3:11 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lake, Lauderdale, Obion, Tipton | 49 min |
| Apr 13, 3:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 40 min |
| Apr 13, 3:25 PM CDT | Tornado Warning | MEG | Shelby, Tipton | 50 min |
| Apr 13, 3:26 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion, Weakley | 25 min |
| Apr 13, 3:38 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 10 min |
| Apr 13, 3:53 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Apr 13, 3:53 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 13, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 45 min |
| Apr 13, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 52 min |
| Apr 13, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 51 min |
| Apr 13, 4:24 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henderson and 1 more | 51 min |
| Apr 13, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Gibson, Henry, Weakley | 33 min |
| Apr 13, 4:37 PM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Apr 13, 4:39 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 51 min |
| Apr 13, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 44 min |
| Apr 13, 5:04 PM CDT | Areal Flood Advisory | MEG | Carroll, Crockett, Gibson, Henry, Weakley | 2 hr |
| Apr 13, 5:07 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson, Henry | 38 min |
| Apr 13, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more | 47 min |
| Apr 13, 5:23 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby | 52 min |
| Apr 13, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more | 64 min |
| Apr 13, 6:08 PM CDT | Severe Thunderstorm Warning | MEG | McNairy | 52 min |
| Apr 13, 6:38 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Henderson, Madison | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.